uu.seUppsala University Publications
Change search
Refine search result
1 - 18 of 18
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Anantharam, Venkat
    et al.
    Konstantopoulos, Takis
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
    Integral representation of skorokhod reflection2011In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 139, no 6, p. 2227-2237Article in journal (Refereed)
    Abstract [en]

    We show that a certain integral representation of the one-sided Skorokhod reflection of a continuous bounded variation function characterizes the reflection in that it possesses a unique maximal solution which solves the Skorokhod reflection problem.

  • 2.
    Avelin, Benny
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
    Lukkari, Teemu
    Lower semicontinuity of weak supersolutions to the porous medium equation2015In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 143, no 8, p. 3475-3486Article in journal (Refereed)
    Abstract [en]

    Weak supersolutions to the porous medium equation are defined by means of smooth test functions under an integral sign. We show that non-negative weak supersolutions become lower semicontinuous after redefinition on a set of measure zero. This shows that weak supersolutions belong to a class of supersolutions defined by a comparison principle.

  • 3. Dong, Hongjie
    et al.
    Staubach, Wolfgang
    Unique continuation for the Schrödinger equation with gradient vector potentials2007In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 135, no 7, p. 2141-2149Article in journal (Refereed)
  • 4. Futorny, Vyacheslav
    et al.
    Grantcharov, Dimitar
    Mazorchuk, Volodymyr
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Weight Modules over Infinite Dimensional Weyl Algebras2014In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 9, p. 3049-3057Article in journal (Refereed)
    Abstract [en]

    We classify simple weight modules over infinite dimensional Weyl algebras and realize them using the action on certain localizations of the polynomial ring. We describe indecomposable projective and injective weight modules and deduce from this a description of blocks of the category of weight modules by quivers and relations. As a corollary we establish Koszulity for all blocks.

  • 5. Ganyushkin, Olexandr
    et al.
    Mazorchuk, Volodymyr
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Steinberg, Benjamin
    On the irreducible representations of a finite semigroup2009In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 137, no 11, p. 3585-3592Article in journal (Refereed)
    Abstract [en]

    Work of Clifford, Munn and Ponizovskii parameterized the irreducible   representations of a finite semigroup in terms of the irreducible   representations of its maximal subgroups. Explicit constructions of the   irreducible representations were later obtained independently by Rhodes   and Zalcstein and by Lallement and Petrich. All of these approaches   make use of Rees's theorem characterizing 0-simple semigroups up to   isomorphism. Here we provide a short modern proof of the   Clifford-Munn-Ponizovskii result based on a lemma of J. A. Green, which   allows us to circumvent the theory of 0-simple semigroups. A novelty of   this approach is that it works over any base ring.

  • 6.
    Hedberg, Lars Inge
    Uppsala University, Disciplinary Domain of Science and Technology, Faculty of Mathematics and Science.
    On certain convolution inequalities1972In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 36, no 2, p. 505-510Article in journal (Refereed)
    Abstract [en]

    It is proved that certain convolution inequalities are easy consequences of the Hardy-Littlewood-Wiener maximal theorem. These inequalities include the Hardy-Littlewood-Sobolev inequality for fractional integrals, its extension by Trudinger, and an interpolation inequality by Adams and Meyers. We also improve a recent extension of Trudinger's inequality due to Strichartz.

  • 7. Izhakian, Zur
    et al.
    Janson, Svante
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
    Rhodes, John
    Superboolean rank and the size of the largest triangular submatrix of a random matrix2015In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 143, no 1, p. 407-418Article in journal (Refereed)
    Abstract [en]

    We explore the size of the largest (permuted) triangular submatrix of a random matrix, and more precisely its asymptotical behavior as the size of the ambient matrix tends to infinity. The importance of such permuted triangular submatrices arises when dealing with certain combinatorial algebraic settings in which these submatrices determine the rank of the ambient matrix and thus attract special attention.

  • 8.
    Klimek, Maciej
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Infinitesimal pseudometrics and the Schwarz lemma1989In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 105, p. 134-140Article in journal (Refereed)
  • 9.
    Koponen, Vera
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
    Binary simple homogeneous structures are supersimple with finite rank2016In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 144, no 4, p. 1745-1759Article in journal (Refereed)
    Abstract [en]

    Suppose that M is an infinite structure with finite relational vocabulary such that every relation symbol has arity at most 2. If M is simple and homogeneous, then its complete theory is supersimple with finite SU-rank which cannot exceed the number of complete 2-types over the empty set.

  • 10. Kukavica, Igor
    et al.
    Nyström, Kaj
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
    Unique continuation on the boundary for Dini domains1998In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 126, p. 441-446Article in journal (Refereed)
  • 11. Kuusi, Tuomo
    et al.
    Mingione, Giuseppe
    Nyström, Kaj
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
    A Boundary Harnack Inequality for Singular Equations of p-Parabolic Type2014In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 8, p. 2705-2719Article in journal (Refereed)
    Abstract [en]

    We prove a boundary Harnack type inequality for nonnegative solutions to singular equations of p-parabolic type, 2n/(n+1)<p<2, in a time-independent cylinder whose base is C1,1-regular. Simple examples show, using the corresponding estimates valid for the heat equation as a point of reference, that this type of inequality cannot, in general, be expected to hold in the degenerate case ( 2<p<∞).

  • 12.
    Külshammer, Julian
    Christian-Albrechts-Universität zu Kiel, Ludewig-Meyn-Str. 4, 24098 Kiel, Germany .
    Auslander-Reiten theory of small half quantum groups2014In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, p. 1109-1119Article in journal (Refereed)
    Abstract [en]

    For the small half quantum groups u_\zeta(b) and u_\zeta(n) we show that the components of the stable Auslander-Reiten quiver containing gradable modules are of the form Z[A_\infty].

  • 13.
    Külshammer, Julian
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
    Psaroudakis, Chrysostomos
    Skartsæterhagen, Øystein
    Derived invariance of support varieties2019In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 147, no 1, p. 1-14Article in journal (Refereed)
    Abstract [en]

    The (Fg) condition on Hochschild cohomology as well as the sup-port variety theory are shown to be invariant under derived equivalence.

  • 14. Lewis, John L.
    et al.
    Nyström, Kaj
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
    The boundary Harnack inequality for infinity harmonic functions in the plane2008In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, p. 1311-1323Article in journal (Refereed)
  • 15.
    Mazorchuk, Volodymyr
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
    Khovanov, Mikhail
    Stroppel, Catharina
    A categorification of integral Specht modules2008In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 136, no 4, p. 1163-1169Article in journal (Refereed)
    Abstract [en]

    We suggest a simple definition for categorification of modules over rings and illustrate it by categorifying integral Specht modules over the symmetric group and its Hecke algebra via the action of translation functors on some subcategories of category O for the Lie algebra sl(n)(C).

  • 16.
    Mazorchuk, Volodymyr
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Wiesner, Emilie
    Simple Virasoro Modules Induced from Codimension One Subalgebras of the Positive Part2014In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 142, no 11, p. 3695-3703Article in journal (Refereed)
    Abstract [en]

    We construct a new five-parameter family of simple modules over the Virasoro algebra.

  • 17.
    McCormick, Stephen
    Institutionen för Matematik, Kungliga Tekniska högskolan, 100 44 Stockholm, Sweden.
    On a Minkowski-like inequality for asymptotically flat static manifolds2018In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 146, no 9, p. 4039-4046Article in journal (Refereed)
    Abstract [en]

    The Minkowski inequality is a classical inequality in differential geometry giving a bound from below on the total mean curvature of a convex surface in Euclidean space, in terms of its area. Recently there has been interest in proving versions of this inequality for manifolds other than ; for example, such an inequality holds for surfaces in spatial Schwarzschild and AdS-Schwarzschild manifolds. In this note, we adapt a recent analysis of Y. Wei to prove a Minkowski-like inequality for general static asymptotically flat manifolds.

  • 18. Schippers, Eric
    et al.
    Staubach, Wolfgang
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
    A symplectic functional analytic proof of the conformal welding theorem2015In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 143, no 1, p. 265-278Article in journal (Refereed)
    Abstract [en]

    We give a new functional-analytic/symplectic geometric proof of the conformal welding theorem. This is accomplished by representing composition by a quasisymmetric map phi as an operator on a suitable Hilbert space and algebraically solving the conformal welding equation for the unknown maps f and g satisfying g o phi = f. The univalence and quasiconformal extendibility of f and g is demonstrated through the use of the Grunsky matrix.

1 - 18 of 18
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf